| Model Number |
PS TIBIAL BEARING, SIZE 5, 8MM, VIT E |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/23/2024, it was reported by a arthrex employee via phone that an ar-523-b508 tibial bearing would not seat in the tibial tray.This occurred during use in a case with no patient effect.Case completed using another tibial implant.No delay to case.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.